Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34889
Title: The zero duality gap property and lower semicontinuity of the perturbation function
Authors: Rubinov, AM
Huang, XX
Yang, XQ 
Keywords: Zero duality gap property
Augmented Lagrangian
Nonlinear Lagrangian
nonlinear penalization
Issue Date: 2002
Publisher: INFORMS
Source: Mathematics of operations research, 2002, v. 27, no. 4, p. 775-791 How to cite?
Journal: Mathematics of operations research
Abstract: We examine the validity of the zero duality gap properties for two important dual schemes: a generalized augmented Lagrangian dual scheme and a nonlinear Lagrange-type dual scheme. The necessary and sufficient conditions for the zero duality gap property to hold are established in terms of the lower semicontinuity of the perturbation functions.
URI: http://hdl.handle.net/10397/34889
ISSN: 0364-765X
DOI: 10.1287/moor.27.4.775.295
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

42
Last Week
0
Last month
Citations as of Dec 29, 2016

Page view(s)

12
Last Week
0
Last month
Checked on Jan 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.